# SDR MALA976185

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233CH
- Make and model: Saab 340B
- Aircraft serial: 233
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 523535
- Condition: Sticking
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, RIGHT PROP OIL TEMP INDICATOR ROSE TO 100 DEGREES, RETURNED TO MSP.  MAINTENANCE REPLACED RT PGB OIL PSI/TEMP INDICATOR.  GROUND RUNS AND OPS GOOD.
